American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter Franek and Stefan Ratschan. Effective topological degree computation based on interval arithmetic. Math. Comp. 84 (2015) 1265-1290.
Abstract, references, and article information   
View Article: PDF

[2] Ana Romero and Julio Rubio. Homotopy groups of suspended classifying spaces: An experimental approach. Math. Comp. 82 (2013) 2237-2244.
Abstract, references, and article information   
View Article: PDF

[3] Sarah Day, William D. Kalies, Konstantin Mischaikow and Thomas Wanner. Probabilistic and numerical validation of homology computations for nodal domains. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 60-73. MR 2320683.
Abstract, references, and article information   
View Article: PDF

[4] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin C. Tangora. Computing the homology of the lambda algebra. Memoirs of the AMS 58 (1985) MR 818916.
Book volume table of contents   


Results: 1 to 5 of 5 found      Go to page: 1